# SDR SWIA201231241

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 22,327 hours, 17,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHEST AFT OVERHEAD EMERGENCY EXIT LIGHT IS OUT.  (FLT 4813)  RELAMPED EMERGENCY LIGHT.
